MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.bdj.4809867

Медицинская библиотека · British dental journal · 1998

Oral and systemic effects of prolonged minocycline therapy.

Patel K, Cheshire D, Vance A

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

The following case report shows the unfortunate side effects of minocycline therapy used in the management of facial acne. All three features of discoloration affecting the skin, bone and dentition were found. A 46-year-old patient presented with adult onset discoloration of the dentition following prolonged minocycline therapy. In addition, oral and cutaneous pigmentation were noted. Unfortunately, the undesirable cosmetic appearance of facial acne was exchanged for permanent discoloration of the dentition. When considering prolonged minocycline therapy, patients would benefit from dialogue between the medical and dental practitioners, so that the risk of this potential side effect can be assessed in a more informed way.

Для цитирования: Patel K, Cheshire D, Vance A. Oral and systemic effects of prolonged minocycline therapy.. British dental journal. 1998. DOI: 10.1038/sj.bdj.4809867.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.